Are weight loss and drops in blood glucose levels side effects of tamoxifen? I had a lumpectomy for DCIS one year ago and have been on tamoxifen for 10 1/2 months. I started taking the tamoxifen in the evenings; however, I found that I wasn't sleeping well, so I began taking it in the mornings. I find that if I do not take it with my breakfast or immediately after, my blood gluclose levels drop sharply. In addition, since March of this year I have lost a total of 12 pounds, 8 in the last 5 weeks. I am 5'4" and now weigh 105.6 clothed.
Do you have Diabetes? Your comment is of interest to me, since, now that you mention it, I am wondering if my own blood glucose levels don't also fall as a result of taking the Tamoxifen at night. (in my case)
I hear most people complain of weight gain from the medication. I also, though, lost some weight.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.